# SDR UPS04443377

- Difficulty date: September 23, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E OLES 1453 NR25 VC FLAP OB ROTARY IB SUPPORT RIB FWD MOUNT HOLE CRACKED.  RT WING L/E OLES NR25 VC FLAP OB ROTARY ACTUATOR IB SUPPORT RIB REPAIRED IAW HX RSNR  R-57-41-35205, DVI THE AFFECTED AREA AT C- CHECK INTERVALS NOT TO EXCEED 18 MONTHS FOR SIGNS OF CORROSION, CRACK AND DEGRADATION OF SUBJECT REPAIR.  IAW UPS EO NR B747-5740-21181 APPENDIX A FOR REFERENCE.
